Partial differential equations
A new relation between the condensation index of complex sequences and the null controllability of parabolic systems
Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 743-746.

In this note, we present a new result that relates the condensation index of a sequence of complex numbers with the null controllability of parabolic systems. We show that a minimal time is required for controllability. The results are used to prove the boundary controllability of some coupled parabolic equations.

On annonce un résultat qui relie lʼindice de condensation des suites complexes et la contrôlabilité à zéro des systèmes paraboliques. On montre quʼun temps minimal de contrôle est nécessaire. Ces résultats sont ensuite utilisés pour étudier la contrôlabilité à zéro par le bord de quelques systèmes paraboliques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.014
Ammar Khodja, Farid 1; Benabdallah, Assia 2; González-Burgos, Manuel 3; de Teresa, Luz 4

1 Laboratoire de mathématiques, université de Franche-Comté, 16, route de Gray, 25030 Besançon cedex, France
2 Université de Provence, CMI, 39, rue Frédéric-Joliot-Curie, 13453 Marseille cedex 13, France
3 Dpto. E.D.A.N., Universidad de Sevilla, Aptdo. 1160, 41080 Sevilla, Spain
4 Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, C.U. 04510 D.F. México, Mexico
@article{CRMATH_2013__351_19-20_743_0,
     author = {Ammar Khodja, Farid and Benabdallah, Assia and Gonz\'alez-Burgos, Manuel and de Teresa, Luz},
     title = {A new relation between the condensation index of complex sequences and the null controllability of parabolic systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {743--746},
     publisher = {Elsevier},
     volume = {351},
     number = {19-20},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.014},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.014/}
}
TY  - JOUR
AU  - Ammar Khodja, Farid
AU  - Benabdallah, Assia
AU  - González-Burgos, Manuel
AU  - de Teresa, Luz
TI  - A new relation between the condensation index of complex sequences and the null controllability of parabolic systems
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 743
EP  - 746
VL  - 351
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.014/
DO  - 10.1016/j.crma.2013.09.014
LA  - en
ID  - CRMATH_2013__351_19-20_743_0
ER  - 
%0 Journal Article
%A Ammar Khodja, Farid
%A Benabdallah, Assia
%A González-Burgos, Manuel
%A de Teresa, Luz
%T A new relation between the condensation index of complex sequences and the null controllability of parabolic systems
%J Comptes Rendus. Mathématique
%D 2013
%P 743-746
%V 351
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.014/
%R 10.1016/j.crma.2013.09.014
%G en
%F CRMATH_2013__351_19-20_743_0
Ammar Khodja, Farid; Benabdallah, Assia; González-Burgos, Manuel; de Teresa, Luz. A new relation between the condensation index of complex sequences and the null controllability of parabolic systems. Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 743-746. doi : 10.1016/j.crma.2013.09.014. http://www.numdam.org/articles/10.1016/j.crma.2013.09.014/

[1] Ammar-Khodja, F.; Benabdallah, A.; González-Burgos, M.; de Teresa, L. The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl. (9), Volume 96 (2011) no. 6, pp. 555-590

[2] F. Ammar-Khodja, A. Benabdallah, M. González-Burgos, L. de Teresa, Optimal time for the null controllability of parabolic systems: the effect of the condensation index of complex sequences, submitted for publication.

[3] Fernández-Cara, E.; González-Burgos, M.; de Teresa, L. Boundary controllability of parabolic coupled equations, J. Funct. Anal., Volume 259 (2010) no. 7, pp. 1720-1758

[4] Luca, F.; de Teresa, L. Control of coupled parabolic systems and Diophantine approximations, SeMA J., Volume 61 (2013) no. 1, pp. 1-17

[5] Shackell, J.R. Overconvergence of Dirichlet series with complex exponents, J. Anal. Math., Volume 22 (1969), pp. 135-170

[6] Tucsnak, M.; Weiss, G. Observation and Control for Operator Semigroups, Birkhäuser Adv. Texts. Basl. Lehrb., Birkhäuser Verlag, Basel, 2009

Cited by Sources: